# SDR COMA0160922

- Difficulty date: November 18, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N408CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7440
- Aircraft time: 2,053 hours, 1,886 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 853D10018
- Part serial: 0956
- Condition: Seized
- Location: R/H #3
- Part time: 5,365 hours, 5,328 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT #5571.  FLAPS FAILED AT 42 DEGREES DURING APPROACH.REPLACED THE R/H #3 FLAP ACTUATOR.
